SciELO - Scientific Electronic Library Online

 

Investigación económica
Print version ISSN 0185-1667

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

OREIRO, José Luis; SOUZA, Sergio Rubens Stancato de; SOUZA, Celso Vila Nova de  and  GUEDES, Kelly Pereira. Regla de Taylor y burbujas especulativas en un modelo Keynes-Minsky de fluctuaciones cíclicas. Inv. Econ [online]. 2013, vol.72, n.283, pp.31-67. ISSN 0185-1667.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License